# SDR VTZA96186

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3425 · Integrated Flight System
- Part: Flght Dir Comp
- Part number: 7010680938
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 6520 - CHS-IAD - DURING CLIMB-OUT, RETURNED TO CHS DUE TO SMOKE IN THE COCKPIT DURING CLIMB.  AN EMERGENCY WAS DECLARED AND FLIGHT CREW NOTICED THAT FLIGHT DIRECTOR FLAG AND SYSTEM WAS FAILED.  AIRCRAFT LANDED AT CHS WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THEN FERRIED TO IAS WHERE MX REPLACED THE FLIGHT CONTROL COMPUTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
